# SDR DALA2019092605542

- Difficulty date: August 21, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: D5237100001600
- Part serial: 01339
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: A320 FWD CARGO DOOR / FRAME FORKS / OVERSIZED HOLES / AD 2018-25-08.  CA: COMPLETED WORK CARD 5230-01163-01-SHOP ON SHOP ORDER PX3502 IAW WITH ER/A 581164-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PX3502. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER A320 AMM 52-31-00-720-001-A IAW ER/A 581419-14 REV ORIGINAL.
